Follow
William J. Keith
Title
Cited by
Cited by
Year
Congruences for 9-regular partitions modulo 3
WJ Keith
The Ramanujan Journal 35 (1), 157-164, 2014
432014
Partitions with prescribed hooksets
WJ Keith, R Nath
arXiv preprint arXiv:1011.1945, 2010
212010
A bijective toolkit for signed partitions
WJ Keith
Annals of Combinatorics 15 (1), 95-117, 2011
182011
Ranks of Partitions and Durfee Symbols
WJ Keith
The Pennsylvania State University, 2007
122007
Restricted k-color partitions
WJ Keith
The Ramanujan Journal 40 (1), 71-92, 2016
112016
On the density of the odd values of the partition function
SD Judge, WJ Keith, F Zanello
arXiv preprint arXiv:1511.05531, 2015
92015
Two self-dual lattices of signed integer partitions
G Chiaselotti, W Keith, PA Oliverio
Applied Mathematics & Information Sciences 8 (6), 3191-3199, 2014
92014
A note on nearly platonic graphs
WJ Keith, D Froncek, DL Kreher
AUSTRALASIAN JOURNAL OF COMBINATORICS 70 (1), 86-103, 2018
42018
Distribution of the full rank in residue classes for odd moduli
WJ Keith
Discrete Mathematics 309 (16), 4960-4968, 2009
42009
Major index over descent for pattern-avoiding permutations
WJ Keith
arXiv preprint arXiv:1707.01200, 2017
32017
Partitions into Parts Simultaneously Regular, Distinct, And/or Flat
WJ Keith
Combinatorial and Additive Number Theory II, 157-170, 2015
32015
Stabilization of coefficients for partition polynomials
RP Boyer, WJ Keith
arXiv preprint arXiv:1307.1418, 2013
32013
A bijection for partitions with initial repetitions
WJ Keith
The Ramanujan Journal 27 (2), 163-167, 2012
32012
Polynomial analogues of Ramanujan congruences for Han's hooklength formula
WJ Keith
arXiv preprint arXiv:1109.1236, 2011
32011
Partitions into a small number of part sizes
WJ Keith
International Journal of Number Theory 13 (01), 229-241, 2017
22017
Recursively self-conjugate partitions
WJ Keith
Integers 11 (4), 457-468, 2011
22011
The part-frequency matrices of a partition
WJ Keith
arXiv preprint arXiv:1601.00926, 2016
12016
Several graph sequences as solutions of a double recurrence
C Brouder, WJ Keith, Mestre
arXiv preprint arXiv:1301.0874, 2013
12013
Proof of Xiong's conjectured refinement of Euler's partition theorem
WJ Keith
arXiv preprint arXiv:1608.03635, 2016
2016
A note on nearly platonic graphs
D Froncek, WJ Keith, DL Kreher
arXiv preprint arXiv:1608.00079, 2016
2016
The system can't perform the operation now. Try again later.
Articles 1–20